Intervalles de confiance partiellement adaptatifs pour un paramètre de position

L. Perreault

Revue de Statistique Appliquée (2000)

  • Volume: 48, Issue: 1, page 29-48
  • ISSN: 0035-175X

How to cite


Perreault, L.. "Intervalles de confiance partiellement adaptatifs pour un paramètre de position." Revue de Statistique Appliquée 48.1 (2000): 29-48. <>.

author = {Perreault, L.},
journal = {Revue de Statistique Appliquée},
language = {fre},
number = {1},
pages = {29-48},
publisher = {Société française de statistique},
title = {Intervalles de confiance partiellement adaptatifs pour un paramètre de position},
url = {},
volume = {48},
year = {2000},

AU - Perreault, L.
TI - Intervalles de confiance partiellement adaptatifs pour un paramètre de position
JO - Revue de Statistique Appliquée
PY - 2000
PB - Société française de statistique
VL - 48
IS - 1
SP - 29
EP - 48
LA - fre
UR -
ER -


  1. Andrews, D.F., Bickel, P.J., Hempel, F.R., Huber, P.J., Rogers, W.H. AND Tukey, J.W. (1972). Robust Estimates of Location : Survey and Advances. Princeton University Press, Princeton, N.J. Zbl0254.62001MR331595
  2. Antille, A. (1972). Linéarité asymptotique d'une statistique de rang. Z. Wahrscheinlichkeitstheorie verw. Geb., 24, 309- 324. Zbl0231.62063MR329090
  3. Bauer, D.F. (1972). Constructing confidence sets using rank statistics. J. Amer. Statist. Assoc., 67, 687-690. Zbl0248.62019
  4. Capéraà, P. et Van Cutsem (1988). Méthodes et Modèles en Statistique Non Paramétrique : Exposé Fondamental. PUL et Dunod. Zbl0637.62034MR1033736
  5. Bickel, P.J. (1982). On adaptive estimation. Ann. Statist., 10, 647 -671. Zbl0489.62033MR663424
  6. Draper, D. (1988). Rank-based robust analysis of linear models. I. Exposition and review. Statistical Science, 3, 239- 271. Zbl0955.62606MR968391
  7. Gastwirth, J.L. (1965). Percentile modifications of two sample rank tests. J. Amer. Statist. Assoc., 60, 1127-1141. Zbl0137.36803MR193716
  8. Gross, A.M. (1976). Confidence interval robustness with long-tailed symmetric distribution. J. Amer. Statist. Assoc., 71, 409- 416. Zbl0336.62036
  9. Hogg, R.V. (1967). Some observations on robust estimation. J. Amer. Statist. Assoc., 62, 1179-1186. MR221630
  10. Hogg, R.V. (1974). Adaptive robust procedures : A partial review and some suggestions for future applications and theory. J. Amer. Statist. Assoc., 69, 909-927. Zbl0305.62030MR461779
  11. Huber, P.J. (1970). Studentizing robust estimates, in Nonparametric Technics in Statistical Inference, (M.L. Puri, ed.), Cambridge University Press, 453-463. MR278443
  12. Jaeckel, L.A. (1969). Robust Estimates of Location. Unpublished Ph.D. dissertation, University of Califomia, Berkeley. Zbl0216.47902
  13. Jaeckel, L.A. (1971). Some flexible estimates of location. Ann. Math. Statist., 42, 1540- 1552. Zbl0232.62008MR350951
  14. Kappenmann, R.F. (1986). Adaptative M-estimation of symmetric distribution location. Commun. Statist.-Theor. Meth., 15, 2935- 2951. Zbl0602.62027MR857174
  15. Léger, C. et Romano, J.P. (1990). Bootstrap adaptative estimation : the trimmedmean example. La revue canadienne de statistique, 18, 297- 314. Zbl0734.62035MR1105640
  16. Lehmann, E.L. (1983). Theory of Point Estimation. Wiley, New York. Zbl0522.62020MR702834
  17. Loh, W.Y. (1984). Partially-adaptative robust estimators of location via exponential embedding. Commun. Statist.-Theor. Meth., 13, 2549 -2570. Zbl0571.62027MR764848
  18. Patel, K.R., Mudholkar, G.S. et Fernando, J.L.I. (1988). Student's t approximation for three simple robust estimators. J. Amer. Statist. Assoc., 83, 1203-1210. MR997604
  19. Perreault, L. (1991). Intervalles de confiance partiellement adaptables pour un paramètre de localisation. Mémoire de maîtrise, Université Laval. 
  20. Policello, G.E. et Hettmansperger, T.P. (1976). Adaptative robust procedure for the one-sample location problem. J. Amer. Statist. Assoc., 71, 624 -633. Zbl0342.62025
  21. Prescott, P. (1978). Selection of trimming proportions for robust adaptative trimmed means. J. Amer. Statist. Assoc., 73, 133- 140. Zbl0377.62027
  22. Sen, P.K. (1966). On a distribution-free method of estimating asymptotic efficiency of a class of nonparametric tests. Ann. Math. Statist., 37, 1759- 1770. Zbl0158.37201MR199928
  23. Serfling, R.J. (1980). Approximation Theorems of Mathematical Statistics. Wiley, New York. Zbl0538.62002MR595165
  24. Stein, C. (1956). Efficient nonparametric testing and estimation. Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 1, 187-196. Zbl0074.34801MR84921
  25. Tukey, J.W. et Mclaughlin, D.H. (1963). Less vulnerable confidence and significance procedures for the location based on a single sample : trimmed/winsorisation 1. Sankhya Series A, 25, 331-352. Zbl0116.10904MR169354
  26. Van Zwet, W.R. (1964). Convex Tranformations of Random Variables. Mathematische Centrum, Amsterdam. Zbl0125.37102MR175265

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.